Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 2 (1980)
Bull. Amer. Math. Soc. 2 (1980)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 2 (1980)
Bull. Amer. Math. Soc. 2 (1980)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Scattering theory for automorphic functions
Peter D. Lax and Ralph S. Phillips.
Bull. Amer. Math. Soc. 2 (1980), 261-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555264
Counterexamples to global Torelli for certain simply connected surfaces
Kenneth N. Chakiris.
Bull. Amer. Math. Soc. 2 (1980), 297-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555265
A characterization of hereditary rings of finite representation type
Piotr Dowbor and Daniel Simson.
Bull. Amer. Math. Soc. 2 (1980), 300-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555266
On Hurwitz’ “$84( {g - 1} )$ theorem” and pseudofree actions
R. S. Kulkarni.
Bull. Amer. Math. Soc. 2 (1980), 303-305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555267
Solomon’s conjectures and the local functional equation for zeta functions of orders
Colin J. Bushnell and Irving Reiner.
Bull. Amer. Math. Soc. 2 (1980), 306-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555268
On simplicity of certain infinite dimensional Lie algebras
V. G. Kac.
Bull. Amer. Math. Soc. 2 (1980), 311-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555269
The cell-like mapping problem
George Kozlowski and John J. Walsh.
Bull. Amer. Math. Soc. 2 (1980), 315-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555270
On the union of sets of synthesis and Ditkin’s condition in regular Banach algebras
Aharon Atzmon.
Bull. Amer. Math. Soc. 2 (1980), 317-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 555271

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic number theory, by Robert L. Long.
A classical invitation to algebraic numbers and class fields, by Harvey Cohn.
Number fields, by Daniel A. Marcus.
Reviewer: Harold Edwards
Bull. Amer. Math. Soc. 2 (1980), 321-327
Review information
Full-text PDF Free Access
The computer revolution in philosophy: Philosophy, science and models of mind, by Aaron Sloman.
Reviewer: Douglas R. Hofstadter
Bull. Amer. Math. Soc. 2 (1980), 328-339
Review information
Full-text PDF Free Access
Interpolation theory, function spaces, differential operators, by Hans Triebel.
Reviewer: Ron DeVore
Bull. Amer. Math. Soc. 2 (1980), 339-345
Review information
Full-text PDF Free Access
Mathematical methods of classical mechanics, by V. I. Arnold.
A course in mathematical physics, vol. 1: Classical dynamical systems, by Walter Thirring.
Reviewer: Ian N. Sneddon
Bull. Amer. Math. Soc. 2 (1980), 346-352
Review information
Full-text PDF Free Access
Elliptic curves: Diophantine analysis, by Serge Lang.
Reviewer: Alan Baker
Bull. Amer. Math. Soc. 2 (1980), 352-354
Review information
Full-text PDF Free Access
Introduction to mathematical economics, by Murray C. Kemp and Yoshio Kimura.
Reviewer: Louis J. Billera
Bull. Amer. Math. Soc. 2 (1980), 355-359
Review information
Full-text PDF Free Access
Approximants de Padé, by Jacek Gilewicz.
Reviewer: William B. Jones
Bull. Amer. Math. Soc. 2 (1980), 360-364
Review information
Full-text PDF Free Access
Barrelledness in topological and ordered vector spaces, by T. Husain and S. M. Khaleelulla.
Reviewer: I. Namioka
Bull. Amer. Math. Soc. 2 (1980), 364-368
Review information
Full-text PDF Free Access
Monotone operators and applications in control and network theory, by V. Dolezal.
Reviewer: R. Saeks
Bull. Amer. Math. Soc. 2 (1980), 369-373
Review information
Full-text PDF Free Access
Gaussian random processes, by I. A. Ibragimov and Yu. A. Rozanov.
Reviewer: R. M. Dudley
Bull. Amer. Math. Soc. 2 (1980), 373-378
Review information
Full-text PDF Free Access
Foundations of mechanics, by Ralph Abraham and Jerrold E. Marsden.
Reviewer: Shlomo Sternberg
Bull. Amer. Math. Soc. 2 (1980), 378-387
Review information
Full-text PDF Free Access
The theory of stochastic processes, by I. I. Gihman and A. V. Skorohod.
Reviewer: Daniel W. Stroock
Bull. Amer. Math. Soc. 2 (1980), 388-390
Review information
Full-text PDF Free Access
American Mathematical Society